Asymptotic distribution of the discounted proper deficit in the discrete time delayed renewal model
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 325-334
https://doi.org/10.4134/BKMS.2011.48.2.325
Printed March 1, 2011
Zhen-hua Bao and Jing Wang
Liaoning Normal University, Liaoning Normal University
Abstract : In this paper we consider the discrete time delayed renewal risk model. We investigate what will happen when the distribution function of the discounted proper deficit is asymptotic in the initial surplus. In doing this we establish several lemmas regarding some related ruin quantities in the discrete time delayed renewal risk model, which are of significance on their own right.
Keywords : discrete time delayed renewal risk model, discounted proper distribution of the deficit, probability generating function of ruin time
MSC numbers : 91B30, 62P05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd